home pregnancy test

Past Problems With Breastfeeding But Want to Try Again

Cynthia Flynn's picture
Experts: 

QUESTION

Dear Midwife,
The reason we found out that I was pregnant is because my breasts were hurting, prompting me to take a HPT. But still, 3 months later my breasts still hurt, my nipples and the armpit sides are very sore and my husband says that they feel full or firm and they taste like metal making sexual enjoyment less fun.

Blighted Ovum

Cynthia Flynn's picture
Experts: 

QUESTION

Dear Midwife,
If I found out I was pregnant in July and i had a blighted ovum sometime, cause I had the ultrasound and found out Nov. the 12, But I never have had a period. Now I am taken a home pregnancy test it says pregnant could I be or could it be from the blighted ovum?

Vitimans/Eating/ and Pregnancy Tests

Cynthia Flynn's picture
Experts: 

QUESTION

Dear Midwife,
I took a pregnancy test today. I am on day 27 of a usual 29 day cycle. The test was negative. A few hours before taking the test a ate a pretty big lunch and took a prenatal vitamin. This was my first trip to the bathroom afterwards.

Would or could this affect the outcome of the test. I have been pregnant a few times before, and I at times REALLY feel pregnant. I would think I am most likely not, but just wanted to know if eating and vitamins could have an affect on the outcome of pregnancy tests?

Symptoms, But a Negative Test?

Cynthia Flynn's picture
Experts: 

QUESTION

Dear Midwife,
I am feeling very frustrated and disappointed right now. I have been trying to conceive for about 4 months. I have a 35-day, regular cycle. I was due to start this past Sunday, July 13th. I had cramps and low back pain like normal, but no period. It is Thursday, July 17th and I still have no period. I tested on Monday, July 14th and it was negative (morning urine). I also tested this morning (Thursday) and it was negative.

Should I Continue My Pills?

Cynthia Flynn's picture
Experts: 

QUESTION

Dear Midwife,
Hello! I was without my birth control pills for two weeks due to confusion with my doctor's office and pharmacy. One week of this was my period. I took one pill after receiving them and a few hours later, my husband and I had sex. We have had sex several times since then. This was a little over one week ago, and I have started a very light period for 3 days even though I have been taking my birth control pills. Now I have a brownish color. What could this be?

Pages